# SDR CA091028005

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,038 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13282
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(CAN) FWD OF THE NUMBER 2 CYLINDER THE CASE HAS A SIGNIFICANT CRACK CAUSING OIL TO LEAK FROM THE CASE. THE ENGINE DOES HAVE A CONVERSION KIT INSTALLED WITH HIGH COMPRESSION CYLINDERS. STC SE792NW 125 HP. (TC 20091028005)
